Hands And Soles Of The Feet Feel Cold, Shortness Of Breath, Headaches And Nausea?

Illustration of Hands And Soles Of The Feet Feel Cold, Shortness Of Breath, Headaches And Nausea?
Illustration: Hands And Soles Of The Feet Feel Cold, Shortness Of Breath, Headaches And Nausea? post.medicalnewstoday.com

, I’m now experiencing symptoms of the body feeling cold in the hands and soles of the feet, but not fever, occasionally my breath feels tightness of the head also feels pain sometimes the stomach is also nauseous and sometimes in the ankles and hands and bones “feels pain including pain what yes?

1 Answer:

Hello Tri,


Thank you for the question.

Hands and feet that feel cold and pain in the wrists, shortness of breath, headache, and stomach nausea, can indicate that you have infections, such as respiratory infections, dengue fever, typhoid fever, urinary tract infections, hepatitis, chikungunya, and so on. This infection is likely the cause there are many, can be viruses, can also be bacteria. Not only infection, other factors, such as dyspepsia, malignancy, fibromyalgia, food allergies, intestinal inflammation, poisoning, migraines, hormonal disorders, heart problems, inflammation disorders, drug effects, etc. can also cause complaints such as what you are experiencing lately- This end.


If your complaint has only occurred 1-3 days, the intensity is mild, and no other symptoms appear, such as swelling, redness of the skin rashes, easy bruising, recurring nosebleeds, wheezing, weakness, etc., you should not panic. You can improve your condition first by:

Take paracetamol for headache to improve
Drink at least 2 liters of water a day
Eat regularly a variety of healthy and nutritious foods
Compress warm stomach nausea
Stay away from substances that make you allergic
Regularly exercise and rest every day
Don't think too much

By delaying your doctor's examination if there is no emergency, you can minimize your risk of contracting COVID-19 which is currently endemic.


However, if your complaint does not improve in a long time or danger signs appear as mentioned above, you can consult yourself directly to the doctor or doctor of internal medicine to be treated further according to the cause, yes.


I hope this helps.

: by

Related Question

Overcoming Biduran Increases After Drinking Herbal Medicine?

Overcoming Biduran Increases After Drinking Herbal Medicine?

(11 months ago)

Hello ,, Hay, I’m the end “this was hit by a biduran, there was a suggestion to drink a herbal medicine with a bee mark, I drank one Loki, 15 minutes later after drinki... Read more

Side Effects Of Antihistamines?

Side Effects Of Antihistamines?

(12 months ago)

I want to ask .. Does long-term use of loratadine allergy medication have certain side effects? Thank you... Read more

Menstruation Late When Consuming Inflammatory Drugs And Acne Medications?

Menstruation Late When Consuming Inflammatory Drugs And Acne Medications?

(1 year ago)

Hello my name is Namy, I want to ask. At this time, my face was inflamed with zits, I took it to the doctor and the doctor explained that I was allergic, and was given the drug met... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *